# SDR COMA2011091250066

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 30,191 hours, 27,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60034014351S
- Condition: Corroded
- Location: Fuselage
- Part time: 30,191 hours, 27,214 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT AT FS 280 IS HEAVILY CORRODED (CAMLOCK ANGLE).  REPLACED CAMLOCK ANGLE P/N 600-34017-351S IAW SRM 51-42-06 AND 51-42-21.
